# SDR DALA2024072407453

- Difficulty date: July 22, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 72,340 hours, 23,947 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: 251N405060
- Part serial: 5H0783
- Condition: Faulted
- Location: Flap Sys
- Part time: 32,105 hours, 10,575 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 5811 -FCNT/DE- DUE TO FLAP LOCK OUT ON APPROACH. CORRECTIVE ACTION: T/S FOUND RT AND LT O/B TORQUE LIMITER POPPED. R/R #8 FLAP SKEW SENSOR, R/R RT AND LT O/B FLAP TRANSMISSIONS. OPS CK GOOD.
